Iowa, 2008Damaging Winds in Iowa, May 25, 2008
May 25, 2008 · NWS OAX · 6 events in 4 counties and zones
A thunderstorm complex developed along a dry line/weak cool front just southwest of the region during the late afternoon hours of May 25th. The storms spread quickly northeast along the boundary through mid evening, causing areas of wind damage from southwest of Lincoln into southwest Iowa.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 6
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A thunderstorm complex developed along a dry line/weak cool front just southwest of the region during the late afternoon hours of May 25th. The storms spread quickly northeast along the boundary through mid evening, causing areas of wind damage from southwest of Lincoln into southwest Iowa.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before the first event at May 25, 2:24 PM CST, 4 hours 36 minutes earlier.
Area forecast discussion, May 25, 2:24 PM CST, 4 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
324 PM CDT SUN MAY 25 2008
.SHORT TERM...TONIGHT THROUGH TUESDAY. MAIN CONCERNS WILL BE AREAL
PLACEMENT OF CONVECTIVE CELLS THIS EVENING AND DEGREE OF SEVERE
WEATHER...THEN POTENTIAL FOR HEAVY RAIN OVERNIGHT.
SURFACE ANALYSIS AT 20Z INDICATED THE COLD FRONT/DRY LINE HAD PUSHED
WELL INTO OUR FORECAST AREA...PAST KOLU AND KLCG AND EVEN PAST
KJYR JUST TO OUR WEST...APROACHING KFET. THIS SHOULD REALLY DEFINE
THE WESTERN EXTENT OF ANY PRECIP THIS EVENING WITH DEVELOPMENT
EXPECTED FROM SOUTHEAST NEBRASKA THROUGH WEST CENTRAL IOWA. WITHIN
THIS AREA...ITS EXTREMELY UNSTABLE WITH LIFTED INDICES AROUND
-10 WITH SURFACE DEWPOINTS STILL IN THE MID 60S TO LOWER 70S. HOWEVER...
THE BEST BULK SHEAR REMAINED WEST OF THE FRONT WITH LOW LEVEL
SHEAR ONLY 15 TO 20 KTS WELL EAST. THUS...THERE SEEMS TO BE A
DISCONTINUITY BETWEEN THE TWO. A TORNADO WATCH HAS BEEN ALREADY
BEEN ISSUED FOR THE SOUTHERN PORTION OF THE CWFA...AND ANOTHER
WATCH MAY BE ISSUED FOR WESTERN IOWA COUNTIES LATER ON IF NECESSARY...
ALTHOUGH THE STORMS ARE NOW FIRING ACROSS KDMXS AREA JUST EAST
OF OUR EASTERN BORDER.
OVERNIGHT...THE FRONT ACROSS NORTH CENTRAL/NORTHEAST KANSAS
DOESNT MOVE MUCH WITH EXPECTED CONVECTIVE DEVELOPMENT MOVING
ALONG THE FRONT AND POSSIBLY INTO OUR AREA...ESPECIALLY WITH LOW
LEVEL JET IMPINGING ON FRONT/OVERRUNNING IT ALLOWING THUNDERSTORMS
TO DEVELOP AS FAR NORTH AS THE I80 CORRIDOR. THERE IS SOME MODEL
DISAGREEMENT REGARDING PLACEMENT OF HEAVIEST AXIS OF QPF...WITH
NAM/ECMWF CLUSTERING IN OUR CWFA...WHILE GFS FOCUSED ABOUT 100
MILES FURTHER SOUTH IN KTOP/KEAX AREAS. THINK NAM/ECMWF MAY BE
CLOSER TO REALITY...THUS WILL HOLD ONTO THE FLASH FLOOD WATCH THAT
WAS PREVIOUSLY ISSUED. THE PLATTE RIVER IS ALSO RUNNING NEARLY
BANKFULL DOWNSTREAM FROM NORTH BEND...AND LOW FLASH FLOOD GUIDANCE
VALUES ARE MITIGATING FACTORS.
BEYOND TONIGHT...FEEL THAT THERE COULD BE SOME LINGERING THUNDERSTORMS
SOUTHERN CWFA IN THE MORNING BUT THEN MORE RAIN MAINLY SOUTHERN
AREAS MONDAY NIGHT AS OVERRUNNING AGAIN IMPACTS THE AREA WITH SURFACE
FRONT STALLED JUST TO OUR SOUTH. AGAIN...THERE IS SOME POTENTIAL
FOR HEAVY RAIN FOR THE SAME SOUTHERN PARTS OF THE CWFA THAT ARE
WATER LOGGED. WILL HAVE TO LOOK HARD AT PARAMETERS LATER ON TO SEE
IF FLASH FLOOD WATCH MAY NEED TO TO BE EXTENDED OR REISSUED FOR A
CLUSTER OF COUNTIES NEAR THE KANSAS BORDER REGION.
BY TUESDAY...BEST INSTABILITY IS PUSHED WELL SOUTH OF THE REGION...
ALTHOUGH THERE IS A PIECE OF THE UPPER LOW THAT WILL SWING
THROUGH THE REGION. THIS SHOULD ALLOW SCATTERED SHOWERS TO DEVELOP
THROUGH THE DAY...ALONG WITH COOL TEMPS IN THE 60S AS
NORTH/NORTHEAST SURFACE FLOW PREVAILS.
.LONG TERM...WEDNESDAY THROUGH SUNDAY. BEGINNING OF THE PERIOD
WILL START OUT ON THE COOL SIDE AS A WEAK RIDGE REMAIN IN PLACE
ALOFT WITH HIGH PRESSURE AND A NORTHEASTERLY FLOW PREVAILING. THIS
COOL HIGH PRESSURE SHIFTS EAST BY THURSDAY ALLOWING A RETURN FLOW
TO DEVELOP AND WARMER TEMPS TO EASE BACK INTO THE REGION. MODELS
ARE SUGGESTING THE POTENTIAL FOR AN MCS TO DEVELOP THURSDAY NIGHT
AS LOW LEVEL JET INTENSIFIES. THIS ISNT GOOD NEWS FOR THOSE THAT
HAVE EXPERIENCED MINOR FLOODING/ELEVATED STREAMFLOWS OVER THE LAST
COUPLE OF DAYS...BUT AT LEAST THERE SHOULD BE A COUPLE DRY DAYS
BEFORE THIS NEXT ONE MOVES IN. THIS WILL BE FOLLOWED BY A COLD
FRONTAL PASSAGE THAT IS FORECAST TO MOVE THROUGH THE REGION FRIDAY
THAT WILL PROVIDE A CONTINUED CHANCE FOR STORMS. THE FRONT SEEMS
TO PUSH JUST SOUTH OF THE REGION BY SATURDAY MORNING. GENERALLY
PREFERRED THE DRIER ECMWF HERE AS THE GFS WAS INDICATING ANOTHER
WAVE MOVE OUT OF THE NORTHERN PLAINS CLIPPING US FRIDAY NIGHT
THROUGH EARLY SATURDAY. WEAK ZONAL FLOW ALOFT IS PLACE ONCE AGAIN
BY SUNDAY. HARD TO TIME ANY SHORTWAVES THAT FAR OUT THAT MIGHT
RIDE THROUGH THE FLOW...SO FOR NOW HAVE LEFT SUNDAY DRY.
&&
.AVIATION...
FOR TAF SITES KOMA...KLNK AND KOFK THRU 26/18Z.
DRIER AIR HAS PUSHED INTO KOFK AND IT IS MOVING INTO THE KFET
AREA. KOMA AND KLNK ARE PROGGED TO BE ON THE WRN EDGE/NRN EDGE OF
THE MORE ORGANIZED PRECIP...WILL NEED TO WATCH THIS FOR LATE THIS
AFT AND EVENING...AS HAVE TSRA MENTIONED DUE TO HEATING THIS
AFTERNOON AND STRENGTHENING OF THE LOW LEVEL JET AND RE-FOCUS OF
TSRA N OF THE FNT TONIGHT. SHOULD STORMS DEVELOP...DO HAVE SOME
MVFR VSBYS POSSIBLE. DID NOT MENTION HAIL IN FCST DUE TO
UNCERTAINTY OF STORM FORMATION.
&&
.OAX WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR NEZ051>053-065>068-
078-088>093.
IA...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR IAZ069-079-080-090-
091.
&&
DEWALD/ZAPOTOCNYHazardous weather outlook, May 25, 4:23 PM CST, 2 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
523 PM CDT SUN MAY 25 2008
IAZ043-055-056-NEZ011-012-015>018-030>034-042>045-050-261230-
MONONA-HARRISON-SHELBY-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-
BOONE-MADISON-STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-
BUTLER-
523 PM CDT SUN MAY 25 2008
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA AND NORTHEAST
NEBRASKA.
.DAY ONE...TONIGHT AND MONDAY
SCATTERED THUNDERSTORMS ARE POSSIBLE AFTER MIDNIGHT...MAINLY SOUTH
OF A LINE FROM COLUMBUS TO WEST POINT AND ONAWA. SOME STORMS COULD
PRODUCE BRIEF HEAVY RAIN AND SMALL HAIL.
MORE THUNDERSTORMS ARE POSSIBLE THROUGH THE DAY ON MONDAY...BUT
SEVERE WEATHER IS NOT EXPECTED.
A COLD FRONT WILL MOVE SOUTH OF THE AREA...BUT WARM AND MOIST AIR
RIDING UP AND OVER THE FRONT WILL BRING THE POTENTIAL FOR
THUNDERSTORMS.
.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SUNDAY
THUNDERSTORM CHANCES WILL RETURN TO THE REGION THURSDAY THROUGH
SATURDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION SHOULD NOT BE NEEDED TONIGHT OR MONDAY.
IAZ069-079-080-090-091-NEZ051>053-065>067-261230-
POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-PAGE-SAUNDERS-DOUGLAS-
SARPY-SEWARD-LANCASTER-CASS-
523 PM CDT SUN MAY 25 2008
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...EAST CENTRAL NEBRASKA AND SOUTHEAST NEBRASKA.
.DAY ONE...TONIGHT AND MONDAY.
SCATTERED THUNDERSTORMS SHOULD DEVELOP AFTER MIDNIGHT. SOME OF
THOSE STORMS COULD PRODUCE HEAVY RAIN AND SMALL HAIL. WITH RECENT
RAINS OVER PARTS OF THE AREA...ADDITIONAL HEAVY RAIN COULD CAUSE
FLASH FLOODING. THUS A FLASH FLOOD WATCH IS POSTED THROUGH MONDAY
MORNING. A COLD FRONT DRIFTING SOUTH OF THE AREA WILL STALL OVER
SOUTHEAST NEBRASKA OR NORTHEAST KANSAS. WARM AND MOIST AIR RIDING
UP AND OVER THE FRONT WILL BRING THE POTENTIAL FOR THUNDERSTORMS
AND HEAVY RAIN. RAINFALL OF 2 INCHES OR MORE IS POSSIBLE BETWEEN
MIDNIGHT AND 7 AM.
SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH THE DAY ON
MONDAY...BUT THE FOCUS SHOULD SHIFT SLOWLY SOUTH OF THE AREA
DURING THE AFTERNOON.
.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SUNDAY
STRONG TO POSSIBLY SEVERE STORMS WILL BE POSSIBLE THURSDAY NIGHT
THROUGH SATURDAY AS ANOTHER STORM SYSTEM ENTERS THE PLAINS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THROUGH MONDAY MORNING...BUT
SHOULD NOT BE NEEDED MONDAY AFTERNOON.
NEZ068-078-088>093-261230-
OTOE-SALINE-JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
523 PM CDT SUN MAY 25 2008
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
NEBRASKA.
.DAY ONE...TONIGHT AND MONDAY
THUNDERSTORMS WITH LARGE HAIL...DAMAGING WINDS...AND POSSIBLY
TORNADOES...WILL MOVE FROM NORTH CENTRAL KANSAS AND INTO SOUTHEAST
NEBRASKA DURING THE EVENING. A TORNADO WATCH IS POSTED UNTIL 10
PM...SO ANY STORMS THAT AFFECT SOUTHEAST NEBRASKA COULD BECOME
SEVERE RATHER QUICKLY. WARM AND MOIST AIR IS ALREADY IN PLACE
LENDING TO HIGH INSTABILITY...WITH MODERATE WIND SHEAR IN PLACE
THAT WILL CAUSE STORMS TO ROTATE...AND POSSIBLY DROP TORNADOES.
THE THREAT OF SEVERE WEATHER WILL GRADUALLY DIMINISH AS THE
EVENING WEARS ON. HOWEVER...A FRONTAL BOUNDARY WILL SET UP IN
SOUTHEAST NEBRASKA OR NORTHEAST KANSAS LATE IN THE EVENING AND
OVERNIGHT. A CONTINUED FLOW OF WARM AND MOIST AIR OVER THAT FRONT
WILL MAINTAIN THUNDERSTORM GENERATION THROUGH MUCH OF THE NIGHT.
TRAINING OF THUNDERSTORMS OVER THE SAME AREAS COULD LEAD TO VERY
HEAVY RAIN OF 2 OR MORE INCHES...WHICH COULD LEAD TO FLASH
FLOODING. THUS A FLASH FLOOD WATCH IS POSTED UNTIL 7 AM. AREA
CREEKS AND STREAMS ARE ALREADY RUNNING HIGH FROM RECENT
RAINS...AND SOILS ARE NEARLY SATURATED. FLOODING COULD OCCUR
QUICKLY WITH ANY THUNDERSTORMS THAT AFFECT THE AREA.
.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SUNDAY
STRONG TO POSSIBLY SEVERE STORMS COULD REDEVELOP OVER SOUTHEAST
NEBRASKA AND SOUTHWEST IOWA ON MEMORIAL DAY...ESPECIALLY NEAR THE
KANSAS AND MISSOURI BORDERS. ALTHOUGH THUNDERSTORM CHANCES WILL
LINGER INTO TUESDAY...THE SEVERE WEATHER THREAT SHOULD SHIFT SOUTH OF
THE REGION.
MORE THUNDERSTORMS COULD ARRIVE TO THE REGION FROM THURSDAY NIGHT
THROUGH NEXT SATURDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED TONIGHT...AND COULD BE
NEEDED AGAIN MONDAY AFTERNOON.
DERGAN
In the hours before
Local storm report, May 25, 6:33 PM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
733 PM CDT SUN MAY 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0726 PM TSTM WND GST LINCOLN 42.26N 92.69W
05/25/2008 M63 MPH TAMA IA ASOS
AT LINCOLN AIRPORT KLNK
0726 PM TSTM WND GST LINCOLN 40.82N 96.69W
05/25/2008 M63 MPH LANCASTER NE ASOS
AT LINCOLN AIRPORT KLNK
&&
DERGANLocal storm report, May 25, 6:36 PM CST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
736 PM CDT SUN MAY 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0736 PM TSTM WND GST PALMYRA 40.71N 96.39W
05/25/2008 E70 MPH OTOE NE LAW ENFORCEMENT
TRUCK BLOWN OFF ROAD.
&&
DEWALDLocal storm report, May 25, 6:40 PM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
740 PM CDT SUN MAY 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0726 PM TSTM WND GST LINCOLN 40.82N 96.69W
05/25/2008 M63.00 MPH LANCASTER NE ASOS
AT LINCOLN AIRPORT KLNK
&&
DEWALDLocal storm report, May 25, 6:42 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
742 PM CDT SUN MAY 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0738 PM HAIL DAVEY 40.98N 96.67W
05/25/2008 E0.75 INCH LANCASTER NE TRAINED SPOTTER
HAIL COVERING THE GROUND.
&&
DEWALDLocal storm report, May 25, 6:57 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
757 PM CDT SUN MAY 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0756 PM HAIL 2 S NEBRASKA CITY 40.65N 95.86W
05/25/2008 E1.25 INCH OTOE NE LAW ENFORCEMENT
AT THE INTERSECTION OF 70TH AND P.
&&
DEWALDLocal storm report, May 25, 7:00 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
800 PM CDT SUN MAY 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM TSTM WND GST PLATTSMOUTH 41.01N 95.89W
05/25/2008 M59 MPH CASS NE AWOS
AT THE PLATTSMOUTH AIRPORT.
&&
DEWALDThunderstorm Wind, Mills
- When
- May 25, 7:00 PM CST
- Where
- Mills County, 2.94 mi SW of Pacific City
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Amateur Radio
- Coordinates
- 41.020, -95.860
A weather spotter relayed a report through amateur radio of estimated thunderstorm wind gust of 60 mph.
Thunderstorm Wind, Fremont
- When
- May 25, 7:05 PM CST
- Where
- Fremont County, Hamburg
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Newspaper
- Coordinates
- 40.600, -95.650
Thunderstorm wind gusts estimated at around 60 mph downed a few trees and limbs in town.
Thunderstorm Wind, Page
- When
- May 25, 7:10 PM CST to 7:15 PM CST
- Where
- Page County, 0.69 mi S of Shenandoah
- Measured
- 54 kt (62 mph) measured gust
- Reported by
- AWOS
- Coordinates
- 40.760, -95.370
The Awos in Shenandoah measured a thunderstorm wind gust of 62 mph. The winds blew out some store windows in town and knocked down or split several large trees causing structural and other damage.
Thunderstorm Wind, Page
- When
- May 25, 7:30 PM CST
- Where
- Page County, Essex
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 40.830, -95.300
Thunderstorm wind gusts estimated at over 60 mph snapped power poles in the area.
Thunderstorm Wind, Page
- When
- May 25, 7:30 PM CST
- Where
- Page County, 3.61 mi NNE of Yorktown
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 40.780, -95.130
Thunderstorm winds estimated at 60 mph downed a couple of 6 inch in diameter tree limbs.
Thunderstorm Wind, Pottawattamie
- When
- May 25, 7:45 PM CST
- Where
- Pottawattamie County, 8.25 mi ESE of Hancock
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 41.360, -95.220
Thunderstorm wind gusts downed several large tree branches.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in Iowa, May 25, 20089 deaths · 70 injured · $102 million · EF5 · 115 events
- Tornadoes and Hail in Minnesota, May 25, 20082 deaths · 20 injured · $26 million · EF3 · 96 events
- Tornadoes and Flash Flooding in Iowa, May 25 to 26, 20084 injured · $2.8 million · EF3 · 46 events
- Tornadoes and Hail in Texas, May 25, 2008$630,000 · EF0 · 83 events
- Tornadoes and Hail in Wisconsin, May 25, 2008$200,000 · EF0 · 44 events
- Flash Flooding and Hail in Kansas, May 25, 2008$1.2 million · 1 in hail · 5 events
- Tornado and Hail in Wisconsin, May 25, 2008$250,000 · EF0 · 23 events
- Dust Storm and Hail in Texas, May 25, 2008$355,000 · 1.75 in hail · 12 events
- Flash Flooding and Hail in Missouri, May 25 to 26, 2008$154,000 · 1.75 in hail · 27 events
- Hail and Damaging Wind in Nebraska, May 25, 2008$335,000 · 1.25 in hail · 6 events
- Hail and Damaging Winds in Wisconsin, May 25, 2008$147,000 · 1 in hail · 18 events
- Hail and Lightning Strike in Wisconsin, May 25, 2008$200,000 · 0.88 in hail · 7 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 93107, 103159, 93108, 93105, 93109, 93106.